MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER
Catalog Number ATG80144
Medical Device Problem Codes Material Frayed (1262); Material Rupture (1546); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one atlas gold pta dilatation catheter was received for evaluation.Kinks were noted throughout the device.Fiber disturbance and fraying were noted to the balloon.A compound rupture was noted to the distal end of the balloon.Due to the nature of the complaint, no functional testing was done.Three photos were provided and reviewed.The photos show the atlas gold device.Multiple kinks can be seen throughout the catheter shaft.Fiber disturbance and fraying can be seen on the balloon.Therefore, the investigation is confirmed for the reported balloon rupture as a compound rupture was noted to the balloon.The investigation is also confirmed for the identified material frayed as fraying of fibers were noted to the balloon.The investigation is also confirmed for the identified material deformation as multiple kinks were noted throughout the device.A definitive root cause for the alleged balloon rupture, identified material frayed and material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure via arteriovenous endovascular fistula anastomosis, the pta balloon was allegedly ruptured and leaked.The procedure was completed using another balloon.There was no reported patient injury.

Brand Name
ATLAS GOLD
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20405432
Report Number2020394-2024-01551
Device Sequence Number3579357
Product Code DQY
UDI-Device Identifier00801741060755
UDI-Public(01)00801741060755(17)260307(10)93QH0052
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberATG80144
Device Lot Number93QH0052
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown